# SDR IXXA201306120003

- Difficulty date: May 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757-2Y0
- Aircraft serial: 22910
- Aircraft time: 76,960 hours, 38,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE EXTERIOR SKIN CORRODED AT AFT LOWER CARGO DOOR CUTOUT THRESHOLD AT STATION 1401 S27R - S28R.  CORROSION WAS REMOVED IAW SRM 53-00-01, FIG 101, EXCEEDING PUBLISHED LIMITS.  THE DAMAGED SKIN WAS TRIMMED OUT AND A FILLER WAS FABRICATED.   A HFEC OPEN HOLE AND SURFACE SCAN INSPECTION WAS ACCOMPLISHED REVEALING NO DEFECTS.  AN EXTERNAL REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-01.
